Publications

Advanced search

E.g., 16/01/2018
E.g., 16/01/2018
show/hide advanced search
Number Authour(s) Title Datesort ascending Published in Abstract Paper
2 Sergiu Hart & Andreu Mas-Colell Egalitarian Solutions of Large Games: II. The Asymptotic Approach (01/1992) Mathematics of Operations Research 20 (1995), 1003-1022

This is the second of two papers developing the theory of Egalitarian solutions for games in...

4 Oscar Volij Epistemic Conditions for Equilibrium in Beliefs without Independence (01/1992) Journal of Economic Theory 70 (1996), 391-406

Aumann and Brandenburger (1991) describe sufficient conditions on the knowledge of the players...

Pages